Opportunistic hibernation by a free-ranging marsupial
Article first published online: 29 NOV 2011
© 2011 The Authors. Journal of Zoology © 2011 The Zoological Society of London
Journal of Zoology
Volume 286, Issue 4, pages 277–284, April 2012
How to Cite
Turner, J. M., Warnecke, L., Körtner, G. and Geiser, F. (2012), Opportunistic hibernation by a free-ranging marsupial. Journal of Zoology, 286: 277–284. doi: 10.1111/j.1469-7998.2011.00877.x
- Issue published online: 29 MAR 2012
- Article first published online: 29 NOV 2011
- Manuscript Accepted: 20 OCT 2011
- Manuscript Revised: 10 OCT 2011
- Manuscript Received: 24 SEP 2011
- Australian Research Council (FG)
- University of New England
- Wildlife Preservation Society of Australia (JMT)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!